# SDR MASA2023012100016

- Difficulty date: January 21, 2023
- Submitted: January 22, 2023
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 40,687 hours, 32,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

3 D/F OVERHEAD EMERGENCY FLOOD LIGHT INOPERATIVE.  RELAMP NO FIX - DEFERRED.
